# SDR USAA2013071600006

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 13,181 hours, 10,796 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT WILL NOT LOCK IN POSITION TO ALLOW IT TO SLIDE FORWARD AND AFT. MX PERFORMED ADJUSTMENT/TEST, OPS CHECKS GOOD.
